Research Repository

Monotonicity of Sequences Involving Convex and Concave Functions

Chen, Chao-Ping, Qi, Feng, Cerone, Pietro and Dragomir, Sever S (2003) Monotonicity of Sequences Involving Convex and Concave Functions. Mathematical Inequalities and Applications, 6 (2). pp. 229-239. ISSN 1331-4343

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID5789, inequality, concave function, monotonicity
Subjects: Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 21 Jun 2011 04:26
Last Modified: 16 Aug 2011 23:55
ePrint Statistics: View download statistics for this item
Citations in Scopus: 16 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar